# SDR WRXR20250417003

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: SH6703933210
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SUBSTRUCTURE AT FS 847.00 LH BL22.50 - RH BL22.50 TOP SIDE. REMOVED CORROSION AT ANGLE SH670-39332-10 (RH) LOCATED ON SUBSTRUCTURE AT FS 847.00+32.00 - RH BL22.50 TOP SIDE. ALL WORK COMPLIED WITH IAW EA 53-2025-0471 REV --.
